Largest Number of Subtrees of Trees with a Given Maximum Degree
SIAM Journal on Discrete Mathematics
We characterize trees, given a size and maximum vertex degree, which have the greatest number of subtrees. This generalizes the recent result of Szekely and Wang. These trees coincide with those which were shown by Fischermann et al., and independently Jelen and Triesch, to minimize the Wiener index.
Kirk, Russell, Hua Wang.
"Largest Number of Subtrees of Trees with a Given Maximum Degree."
SIAM Journal on Discrete Mathematics, 22 (3): 985-995.
doi: 10.1137/070687736 source: https://epubs.siam.org/doi/10.1137/070687736